Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A spectral decomposition theorem for certain harmonic algebras


Author: Christopher I. Byrnes
Journal: Bull. Amer. Math. Soc. 80 (1974), 1271-1275
MSC (1970): Primary 16A72, 18F20, 54C40
DOI: https://doi.org/10.1090/S0002-9904-1974-13712-2
MathSciNet review: 0387356
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bkouche, Ideaux mous d'anneau commutatif, C. R. Acad. Sci. Paris 260 (1965), 6496-6498. MR 31 #1268. MR 177002
  • 2. C. I. Byrnes, Closed algebras of smooth functions, Bull. Amer. Math. Soc. (submitted). MR 380870
  • 3. E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. 64 (1948), 45-99. MR 10, 126. MR 26239
  • 4. K. H. Hoffman, Representations of algebras by continuous sections, Bull. Amer. Math. Soc. 78 (1972), 291-373. MR 347915
  • 5. L. E. Pursell, Algebraic structures associated to a smooth manifold, Thesis, Purdue University, Fort Wayne, Ind., 1952.
  • 6. L. E. Pursell, An algebraic characterization of fixed ideals in certain function rings, Pacific J. Math. 5 (1955), 963-969. MR 18, 714. MR 83478
  • 7. M. E. Shanks, Rings of functions on locally compact spaces, Bull. Amer. Math. Soc. 57 (1951), 295. Abstract #365.
  • 8. S. Teleman, Theory of harmonic algebras with applications to von Neumann algebras and the cohomology of locally compact spaces, Lecture Notes in Math., vol. 248, Springer-Verlag, Berlin and New York, 1971. MR 360718
  • 9. S. Teleman, La représentation des anneaux tauberiens discrets par des faisceaux, Rev. Roumaine Math. Pures Appl. 14 (1969), 249-264. MR 40 #737a. MR 247471

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A72, 18F20, 54C40

Retrieve articles in all journals with MSC (1970): 16A72, 18F20, 54C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13712-2

American Mathematical Society